# SDR SWAA2022021123965

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 40,802 hours, 21,323 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Condition: Delaminated
- Location: Lh Nacelle T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OUTBD T/R SLEEVE TRAILING EDGE 7 O'CLOCK POSITION DELAMINATED/DAMAGED / REPAIRED #1 ENG OUTBD T/R SLEEVE TRAILING EDGE 7 O'CLOCK POSITION PER SRM 54-30-01 AND SRM 51-70-05
